I have always had problems with my foreskin/penis.About 5 years ago I was diagnosed as having herpes by a dermatologist.I was shocked to hear this as I never had blisters on my penis.He never conducted any examinations before coming to this conclusion e.g. no blood test, no swab, no urine sample.I went to another STD expert who conducted all the tests and told me that I was clear of all STDs and that I merely had balanitis.He told me to take salt baths and put Caldesene powder on the affected area.I tried this for two months solid but it didn't really work well because my foreskin still felt very sore.I was getting swollen foreskins and recurrent smelly discharges that would last for about two days and clear up once I kept washing my penis.
Anyway, I then got a torsion in my right testicle and had to have it removed.I have since had a heavy silicone implant inserted in it's place.This is probably not relevant to my main query.
Six months ago, I contacted a urologist about my recurrent balanitis and he suggested a circumcision.I had this done in January 05.I have healed totally from my circumcision BUT I still have a soreness around the area where the top of my foreskin used to be e.g. just under the hood of the glans.
I also have a very itchy scrotum BUT THIS ONLY HAPPENS when I am lying down.It doesn't itch when I stand up.
I am now very confused because I don't think the circumcision has sorted out my problem which has always been a sore penis.I have always had pain when penetrating a woman and all I want is to be free of this pain.
Would you think from my descriptions that I still have balanitis even though the foreskin is gone ? It doesn't itch at all or I don't get a discharge but it is still very sore when I come into contact with a woman.
I have bad eczema on my legs for the past number of years.Could I have eczema in my groin as well ?
I took a tablet for thrush and I also took antifungal creams and put the cream on my scrotum but it is still itchy.
I was wondering if the cure to my problems would be a steroid cream on my penis and scrotum or could I have something far more serious like eczema ?
Balanitis is just another way of saying eczema of the penis. Eczema of the penis is just sensitivity and is not serious. Yes, a steroid cream would be worth trying. This may help the discomfort, though it may not eliminate it. You should see a dermatologist about diagnosing and managing this. There may be some residual irritation, both physical and psychological, from the various problems you've had down there, including the unfounded concern about herpes.
What would your opinion be about my jock itch ? I've noticed the itching only happens when I am lying down and affects my testicles and the underside of my penis.I've inspected the area with a mirror and there is no redness or discolouration at all.
Been there done that, suffered with that for years until a doctor told me it was a rare form of fungus. Get some anit fungal cream and smear it on twice a day. Within a week I bet you will feel great. I use it daily now and probably will for the rest of my life. Been there done that for years, now it's gone.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.